I was put on prednisone for mono 9 days ago with the dose of 10mg tablets. I was also put on clindamycin for 10 days. The directions for the prednisone said take 4 pills a day for 4 days, 2 pills a day for 4 days, 1 pill a day for 4 days and finally 1/2 pill a day for 4 days. The problem is I’m always anxious, have tight muscles especially on my left side, get flushed red like I’m hot but running no fever, my heart rate picks up for time to time, and cannot sleep but want to. Is this the prednisone and if so can I stop using it now cause I’m wearing out not sleeping?
I was recently put on prednisone to help battle an ear infection
At first it was helping. Then I started flushing on my face and arms. The flushing was so bad it was like the worst sunburn ever. I had to keep cold compresses on it. Then I couldn't sleep and by chance I did fall into a light sleep I would have terrible night mares.
I just quit the Meds having a few days left. And now 3 days later still suffering.
Head feels foggy. Wake up feeling empending doom. Head aches bad.
Hopefully this will pass sooner than what u have read on others post.